# SDR NE032001B2128

- Difficulty date: March 30, 2001
- Submitted: May 9, 2001
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Condition: Cracked
- Location: Gearcase
- Part time: 20,743 hours
- Component: Cg49 Gearcase, Hamstd
- Component part number: 6044T35P10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEARCASE FOUND THE RIGHT AFT BEARING AND FORWARD ROLLER BEARING CRACKED.  ALSO THE LEFT IDLER BEARING WAS FOUND WITH BRINNELLING/SPALLING ON RACEWAYS.
